Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 263, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 26, 2006, 5:48 PM EDT for Clarke County, Georgia. It was in force for 14 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2006, 5:48 PM EDT (21:48 UTC)
- Expired
- May 26, 2006, 6:02 PM EDT
- In force
- 14 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Clarke County, GA
The radar
The Atlanta radar (KFFC), 131 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1030 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 1045 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 262149 SVRFFC GAC059-262230- /O.NEW.KFFC.SV.W.0263.060526T2148Z-060526T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT FRI MAY 26 2006 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARKE COUNTY IN NORTHEAST GEORGIA * UNTIL 630 PM EDT * AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR THE NORTHWEST PART OF ATHENS...AND MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINTERVILLE AND GAINES SCHOOL. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3402 8339 3392 8345 3386 8327 3402 8327 $$
1 follow-up statement
000 WWUS52 KFFC 262202 SVSFFC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT FRI MAY 26 2006 GAC059-262212- /O.CAN.KFFC.SV.W.0263.000000T0000Z-060526T2230Z/ CLARKE GA- 602 PM EDT FRI MAY 26 2006 ...THE SEVERE THUNDERSTORM WARNING FOR CLARKE COUNTY HAS BEEN CANCELLED... THE SEVERE THUNDERSTORM HAS MOVED OUT OF CLARKE COUNTY AND SEVERE WEATHER IS NO LONGER EXPECTED. THE STORM ACROSS OCONEE COUNTY IS EXPECTED TO REMAIN SOUTH OF CLARKE COUNTY. IF YOU SAW WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING... PLEASE CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3402 8339 3392 8345 3386 8327 3402 8327 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 5:15 PM EDT, 33 minutes earlier.
Area forecast discussion, May 26, 5:15 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EDT FRI MAY 26 2006 .SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT) MAIN CONCERN IS THE SLIGHT RISK OF SEVERE STORMS CURRENTLY ADVERTISED ACROSS MUCH OF THE FORECAST AREA FOR LATE THIS AFTERNOON AND EVENING HOURS. HAVE LAUNCHED A BALLOON AND WILL POST AN 18Z SOUNDING TO HELP ADDRESS THIS POTENTIAL. LATEST SATL AND UPPER ANALYSIS SHOWS A CUT OFF LOW OVER THE EASTERN GREAT LAKES REGION WITH A STRONG VORT MAX ROUNDING THE BASE AND APPROACHING THE CAROLINAS AND VA. SPC HAS POSTED A SEVERE WATCH BOX FROM EXTREME EASTERN GA UP THE CAROLINAS INTO SW VA TO COVER THE DEVELOPING LINE OF STORMS AHEAD OF THIS VORT MAX. SATL WV SHOWS ANOTHER VORT MAX DRIFTING EASTWARD ACROSS SRN MO AND ARKANSAS THIS AFTERNOON. SUSPECT THIS FEATURE WILL INTERACT WITH INCREASING INSTABILITIES (2000-3000 CAPES...-4 LIS) AND WARM 65+ DEWPOINTS ACROSS THE AREA TO PRODUCE SCATTERED TSTMS THIS AFTERNOON AND EVENING. LATEST RADAR SHOWS ISOLATED TSTMS ALREADY DEVELOPING ACROSS EXTREME NORTH GA AND PORTIONS OF EAST CENTRAL GA. EXPECT STORM COVERAGE AND INTENSITY TO GRADUALLY INCREASE THRU LATE AFTERNOON-EARLY EVENING WITH INCREASED HEATING AND POSSIBLE ADDED LIFT FROM THE APPROACHING VORT MAX. THE 18Z SOUNDING SHOWS MODERATE LOW-MID LEVEL LAPSE RATES...MID LEVEL DRY AIR...SLIGHTLY LOWER WBZ HGT BUT WEAK HELICITIES...ALL SUGGESTING A CONTINUED ISOLATED SEVERE STORM THREAT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREAT THRU THE EVENING HOURS. EXPECT THIS THREAT TO REMAIN ISOLATED WITH MERGING OUTFLOWS PROVIDING BEST FOCUS FOR STRONGER STORMS. SHOULD SEE DISSIPATING STORMS SHORTLY AFTER MIDNIGHT...WITH SOME LINGERING SHOWERS POSSIBLE WELL INTO THE MORNING HOURS. EXPECT MAINLY A 30% CHANCE OF AFTERNOON TSTMS OVER THE WEEKEND...BUT MAINLY THE TYPICAL WEAKER SUMMERTIME VARIETY WITH LITTLE SEVERE THREAT EXPECTED AT THIS TIME. .LONG TERM...(MONDAY THROUGH FRIDAY) MADE LITTLE CHANGE TO THE EXTENDED PERIODS AS GFS CONTINUES TO SHOW THE 500 MB RIDGE GRADUALLY WEAKENING THROUGH THE LONG TERM LEAVING GEORGIA IN A VERY WEAK UPPER FLOW PATTERN AT LEAST THRU AT LEAST MID WEEK...WITH DAYTIME HEATING BEING THE SPARK FOR TSTMS EACH AFTERNOON AND EVENING. EXPECT RAIN CHANCES TO INCREASE BY THU-FRI NEXT WEEK AS THE TAIL END OF ANOTHER UPPER SYSTEM AND THE ASSOCIATED FRONTAL BOUNDARY PUSH INTO THE AREA. && .AVIATION... MAIN CONCERN WILL BE SCATTERED THUNDERSTORMS THAT CONTINUE TO DEVELOP ACROSS NORTH GEORGIA THROUGH THIS EVENING. THE BULK OF THE ACTIVITY WILL STAY ACROSS NORTHERN GEORGIA...BUT MAY IMPACT THE ATL METRO AIRPORTS. AT THIS POINT DUE TO THE SPOTTY NATURE OF THESE STORMS...WILL CONTINUE VCTS IN ALL TAF SITES EXCEPT FOR AHN AND AMEND AS NEEDED. CIGS SHOULD NOT BE A PROBLEM WITH THE EXCEPTION OF CIGS DROPPING WITH A THUNDERSTORM. LOOKING AT CIGS DOWNSTREAM CURRENT FORECAST OF BRINGING THEM UP TO 5-10K FT BY 2Z LOOKS TO STILL BE ON TRACK AT THIS POINT. WINDS WILL REMAIN OUT OF THE WEST THROUGH THE FORECAST PERIOD WITH GUSTY WINDS ENDING AS CONVECTION DECREASES AFTER SUNSET. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 69 86 69 87 / 40 30 20 30 ATHENS 66 90 67 91 / 40 30 20 30 GAINESVILLE 66 86 66 87 / 50 30 20 30 ROME 66 90 65 89 / 50 30 30 40 COLUMBUS 70 92 70 93 / 20 20 20 20 MACON 67 91 66 92 / 20 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 39/22
Hazardous weather outlook, May 26, 11:25 AM EDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 AM EDT FRI MAY 26 2006 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-271000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1125 AM EDT FRI MAY 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTH AND WEST CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .SYNOPSIS... AN OLD FRONTAL BOUNDARY WILL DRIFT NORTH FROM CENTRAL GEORGIA AND DISSIPATE ACROSS THE AREA TODAY...LEAVING A WARM...MOIST AIR MASS ACROSS THE REGION. MEANWHILE...A TROUGH ASSOCIATED WITH AN UPPER LOW MOVING THROUGH THE OHIO VALLEY WILL SWEEP ACROSS THE AREA LATE TODAY AND TONIGHT. BY SATURDAY...A SUMMER LIKE UPPER RIDGE WILL BEGIN TO BUILD OVER THE AREA FROM THE WEST. .PRIMARY HAZARDS... THE MOST SIGNIFICANT HAZARD FROM THUNDERSTORMS TODAY WILL BE CLOUD-TO-GROUND LIGHTNING. LARGE HAIL AND DAMAGING THUNDERSTORM WINDS WILL ALSO BE POSSIBLE IN ANY SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE MOST SIGNIFICANT THREAT OF SEVERE THUNDERSTORMS WILL BE BETWEEN 2 PM AND MIDNIGHT...GENERALLY NORTH OF A LINE FROM WRIGHTSVILLE...TO MACON...TO LA GRANGE. .DISCUSSION... A VERY UNSTABLE AIR MASS WILL EVOLVE OVER THE AREA TODAY AS AN OLD FRONTAL BOUNDARY DRIFTING NORTH FROM CENTRAL GEORGIA WASHES OUT ACROSS NORTH GEORGIA AND DEW POINTS RISE INTO THE 65 TO 70 DEGREE RANGE ACROSS MOST OF THE AREA. CAPES BY AFTERNOON ARE FORECAST TO EXCEED 3000 OVER MUCH OF NORTH CENTRAL...NORTHWEST...AND WEST CENTRAL GEORGIA...AND REMAINING AS HIGH AS 1500 OVER THESE SAME AREAS UNTIL MIDNIGHT. LIFTED INDICES WILL FALL AS LOW AS -4 TO -6 ACROSS THE SAME AREA DURING THE AFTERNOON AND EVENING. A COMPLEX OF THUNDERSTORMS THAT MOVED SOUTHEAST FRIDAY MORNING INTO NORTHWEST GEORGIA LEFT A SIGNIFICANT OUTFLOW BOUNDARY THAT IS EXPECTED TO SERVE AS A FOCUS FOR THUNDERSTORM REDEVELOPMENT LATER THIS AFTERNOON ACROSS NORTHWEST AND NORTH CENTRAL GEORGIA. IN ADDITION...AN UPPER TROUGH...WESTERLY LOW-LEVEL JET OF 35 TO 40 KNOTS...AND AN UPPER JET SPEED MAX WILL TRACK OVER THE AREA LATE TODAY. THUNDERSTORM ACTIVITY IS EXPECTED TO CONTINUE OVERNIGHT AND TRACK SOUTH INTO WEST CENTRAL GEORGIA NEAR COLUMBUS BY MIDNIGHT. AT THIS TIME...THERE WILL BE AN INCREASING THREAT OF HEAVY RAIN AS THE MOVEMENT OF THE ACTIVITY SLOWS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A WARM...MOIST...AND VERY UNSTABLE AIR MASS IS EXPECTED TO REMAIN OVER THE AREA SATURDAY THROUGH THURSDAY. ALTHOUGH AN UPPER RIDGE WILL BUILD OVER THE REGION DURING THIS PERIOD RESULTING IN WEAK UPPER DYNAMICS...ISOLATED TO SCATTERED PULSE SEVERE THUNDERSTORMS ARE POSSIBLE EACH DAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE WESTERN HALF OF THE STATE WILL BE THE MOST FAVORED AREA FOR STRONG TO SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS...ESPECIALLY NORTH OF A WRIGHTSVILLE...TO MACON...TO LA GRANGE LINE SHOULD BE PREPARED FOR ACTIVATION ANYTIME AFTER 2 PM TODAY CONTINUING UNTIL MIDNIGHT.
In the hours before
Local storm report, May 26, 5:00 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
500 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL COHUTTA 34.95N 84.95W
05/26/2006 E1.00 INCH WHITFIELD GA PUBLIC
&&
BGLocal storm report, May 26, 5:14 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
514 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL FORT OGLETHORPE 34.92N 85.25W
05/26/2006 E0.88 INCH CATOOSA GA COUNTY OFFICIAL
&&
BGSpecial weather statement, May 26, 5:28 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 528 PM EDT FRI MAY 26 2006 GAZ035>037-047-050-262200- 528 PM EDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN GREENE...WALTON... OCONEE...CLARKE AND BARROW COUNTIES UNTIL 600 PM EDT... AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STATHAM...MOVING EAST AT 35 MPH. OTHER STRONG STORMS WERE LOCATED NEAR DACULA...SOUTH OF WATKINSVILLE... AND NORTH OF WRAYSWOOD.
Local storm report, May 26, 5:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EDT FRI MAY 26 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL DULUTH 34.00N 84.15W
05/26/2006 E0.75 INCH GWINNETT GA PUBLIC
&&
BGSpecial weather statement, May 26, 5:35 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 535 PM EDT FRI MAY 26 2006 GAZ011-262215- 535 PM EDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...PEA SIZED HAIL AND 45 MPH WINDS IN CHATTOOGA COUNTY UNTIL 615 PM EDT... AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER MENLO...AND MOVING EAST AT 20 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS CHATTOOGA. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE MENLO...CLOUDLAND...BERRYTON AND SUMMERVILLE. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, May 26, 5:45 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 545 PM EDT FRI MAY 26 2006 GAZ012-262230- 545 PM EDT FRI MAY 26 2006 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN GORDON COUNTY UNTIL 630 PM EDT... AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM RESACA TO OOSTANAULA...MOVING EAST AT 30 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS GORDON COUNTY. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE REDBUD AND CALHOUN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:25 AM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 35 min |
| May 26, 3:48 PM EDT | Severe Thunderstorm Warning | FFC | Towns | 42 min |
| May 26, 4:01 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 29 min |
| May 26, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa | 30 min |
| May 26, 4:28 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 47 min |
| May 26, 4:34 PM EDT | Severe Thunderstorm Warning | FFC | Whitfield | 41 min |
| May 26, 4:53 PM EDT | Severe Thunderstorm Warning | FFC | Murray | 37 min |
| May 26, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Fannin | 48 min |
| May 26, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 21 min |
| May 26, 5:26 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer | 32 min |
| May 26, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 38 min |
| May 26, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 31 min |
| May 26, 5:53 PM EDT | Severe Thunderstorm Warning | FFC | Oconee | 30 min |
| May 26, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Bartow | 43 min |
| May 26, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 62 min |
| May 26, 6:23 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 22 min |
| May 26, 6:54 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 66 min |
| May 26, 7:38 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 25 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.